# SDR FDEA202311191864

- Difficulty date: November 19, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24289
- Aircraft time: 78,775 hours, 29,628 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Part number: 146N102859
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FUSELAGE MAINFRAME - AFT CARGO COMPARTMENT FRAME INSPECTION PER EO NO. F-  5310-E0347443 B P1 EXISTING REPAIR WAS FOUND AT STA 1300 BTW STRG 26L-27L CONTACT   SERVICE ENGINEERING FOR ALTERNATIVE INSPECTION.  ACCOMPLISHED EA NO. T F-5310-T0376726 P1. FUSELAGE MAINFRAME STA 1300 S-25L - S27L   PREVIOUS FRAME REPAIR APPROVAL WITH NO DEVIATION.
